Please use this identifier to cite or link to this item:
Title: A modified bayesian filter for randomly delayed measurements
Authors: Singh, AK
Date, P
Bhoumik, S
Keywords: Nonlinear filtering;Bayesian framwork of filtering;Random delay in measurements;Cubature quadrature kalman filter
Issue Date: 2016
Publisher: Institute of Electrical and Electronics Engineers
Citation: IEEE Transactions on Automatic Control, (2017) 62 (1): pp. 419 - 424 (6)
Description: © 2016 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
ISSN: 0018-9286
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
FullText.pdf369.69 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.